Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
m00sie

A couple of accutane questions =)

Recommended Posts

Has anyone else on accutane had their blackheads/blocked pores become worse after a couple of weeks on the treatment? im assuming this is my IB....but damn they look gross haha.

Also, how long after stopping accutane can you resume taking doxycycline? im wanting to do tca peels for my red marks because at this point in time i just want smooth/scar free skin for an event i have to go to mid Oct and the accutane side effects (even on an extremely low dose) are just annoying me.

Has anyone just taken 10mg every 3 or so days? im thinking this is what i might do because then i can hopefully start doing some scar treatments....or ill just go back onto doxycycline.

Share this post


Link to post
Share on other sites

YES! The first month on Tane your blackheads get darker and your acne may get worse. Like tiny little ants - my nose looked yucky for a few weeks. Sebum is being pushed up and out and any acne stored in your skin will be pushed out two. My blackheads resolved/cleared in month two. Depending on the severity of your acne, acne can get worse before better or it can start to clear from the start. By the way, I'm in month 5 and love Tane. Very few minor spots since month two and super smooth skin.

Be patient - you will start seeing some good results soon.

Share this post


Link to post
Share on other sites
Has anyone else on accutane had their blackheads/blocked pores become worse after a couple of weeks on the treatment? im assuming this is my IB....but damn they look gross haha.

Also, how long after stopping accutane can you resume taking doxycycline? im wanting to do tca peels for my red marks because at this point in time i just want smooth/scar free skin for an event i have to go to mid Oct and the accutane side effects (even on an extremely low dose) are just annoying me.

Has anyone just taken 10mg every 3 or so days? im thinking this is what i might do because then i can hopefully start doing some scar treatments....or ill just go back onto doxycycline.

1) opposite for me, first month all the black heads came to the surface and disapeared, my nose (where all the bh's were) is now completly clear

2) i have no idea

3) i havn't and im not sure how effective that route may be

Share this post


Link to post
Share on other sites

I've noticed I seem to have more blackheads than usual on and around my nose. Kinda gross, but barely noticeable unless I'm right in front of a mirror. I've been on Accutane for just over two weeks now, so I'm guessing this is just part of the initial breakout experience.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×